Electron. J. Diff. Eqns. Vol. 1994(1994), No. 06, pp. 1-10.

Computing Eigenvalues of Regular Sturm-Liouville Problems

H. I. Dwyer & A. Zettl

An algorithm is presented for computing eigenvalues of regular self-adjoint Sturm-Liouville problems with matrix coefficients and arbitrary coupled boundary conditions.

Submitted April 15, 1994. Published August 23, 1994.
Math Subject Classification: 34B24, 34L15, 34L05.
Key Words: Sturm-Liouville problem, numerical computation of eigenvalues.

Show me the PDF file (140 KB), TEX file, and other files for this article.

An addendum was attached on  January 10, 1996. It consists of a remark and a FORTRAN code for the main algorithm of this article. See files appendix-tex, appendix.pdf,  and Dwyer.fort.

An article related to this one has been published by the EJDE. H.I. Dwyer, A. Zettl, Eigenvalue Computations for Regular Matrix Sturm--Liouville Problems , Eletron. J. Diff. Eqns. Vol. 1995(1995), No. 5, pp. 1-13.

H.I. Dwyer
Mathematics Dept., University of Wisconsin, Platteville, WI 53818, USA
e-mail: dwyer@uwplatt.edu

A. Zettl
Mathematical Sciences Dept., Northern Illinois University, DeKalb, IL 60115, USA
e-mail: zettl@math.niu.edu

Return to the EJDE home page.